# SDR SWAA2021081104871

- Difficulty date: August 9, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 48,477 hours, 26,053 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12403
- Part serial: 13108
- Condition: Low
- Location: Rt Nr5 Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT INTO HRL; THE ENG 2 LOW PRESS LIGHT ILLUMINATED. ABOUT 30 SECONDS LATER THE ELEC 1 LOW PRESS LIGHT ILLUMINATED ON THE B SIDE. FOLLOWED QRH; LANDED FLAPS 15 USING ALT FLAPS SWITCH.  NORMAL LANDING AND SHORT TAXI TO THE GATE. / [01] SERVICED HYD FLUID B SYSTEM IAW MM 12-12-00 ( B SYSTEM AT QTY AT REFILL.) REMOVED & REPLACED BOTH EDP AND ELECTRIC CASE DRAIN FILTERS REF AMM 29-11-51. ENG CASE DRAIN FILTERS REF. B 29-11-41. R & RD # 5 SPOILER ACTUATED IAW MM 27-61-11 # 5 SPOILER OPS CK D LEAK CKD OK. OPERATED ALL HYD. SYSTEMS AFTER REPLACING #1 ENG. CASE DRAIN FILTER IAW MM 29-11-51 AND B HYDRONIC CASE DRAIN FILTER IAW MM 29-11 -41 . ALL HYD. SYSTEM CKD OK.
